# SDR YENA2021112300780

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N950JT
- Make and model: Airbus A321-231
- Aircraft serial: 06609
- Aircraft time: 24,146 hours, 7,855 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 10365
- Condition: Failed
- Location: E/E Bay
- Part time: 61,312 hours, 21,331 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: B

## Discrepancy

FLT 1261, JFK-SJU. LOUD VIBRATION IN FLOOR BELOW COCKPIT;  INSPECTED AND FOUND BLOWER FAN WITH HARD NOISE AND BURN SMELL REPLACED BLOWER FAN IAW AMM 21-26-51-861-050A OPS CK NORMAL NO NOISE AND NO SMELL NOTED ACFT IS OK TO SVC.
